Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
Hey there...why Is It that when I take Nyquil nighttime formula before bed and then have that Nyquil hangover the next day, I feel tired, but it makes me feel really comfortable socially around friends and strangers. I actually smile at everyone, all the words flow from my mouth, I am fun at parties. I generally get along better with the world. Its like some antidepressant or something. I know the mental chatter in my head dies. I know I am relaxed. It generally lasts one day. Any thoughts on this? I actually take the stuff when i know i have to be social, like all through christmas, weddings you get the picture. Thanks
 

·
SHY soldier
Joined
·
157 Posts
Most of Antidepressants do tend to cause drowsiness & tiredness as side-effects of them.
do some research about the anti-depressant you are taking to see if some people are experiencing the same side effects...
 
1 - 3 of 3 Posts
Top